NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING

De Angelis T, Ferrari G, Moriarty J (2018)
ANNALS OF APPLIED PROBABILITY 28(1): 112-147.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
De Angelis, Tiziano; Ferrari, GiorgioUniBi; Moriarty, John
Abstract / Bemerkung
This paper analyses two-player nonzero-sum games of optimal stopping on a class of linear regular diffusions with not nonsingular boundary behaviour [in the sense of Ito and McKean (Diffusion Processes and Their Sample Paths (1974) Springer, page 108)]. We provide sufficient conditions under which Nash equilibria are realised by each player stopping the diffusion at one of the two boundary points of an interval. The boundaries of this interval solve a system of algebraic equations. We also provide conditions sufficient for the uniqueness of the equilibrium in this class.
Stichworte
Nonzero-sum Dynkin games; Nash equilibrium; smooth-fit principle; regular diffusions; free boundary problems
Erscheinungsjahr
2018
Zeitschriftentitel
ANNALS OF APPLIED PROBABILITY
Band
28
Ausgabe
1
Seite(n)
112-147
ISSN
1050-5164
Page URI
https://pub.uni-bielefeld.de/record/2920351

Zitieren

De Angelis T, Ferrari G, Moriarty J. NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING. ANNALS OF APPLIED PROBABILITY. 2018;28(1):112-147.
De Angelis, T., Ferrari, G., & Moriarty, J. (2018). NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING. ANNALS OF APPLIED PROBABILITY, 28(1), 112-147. doi:10.1214/17-AAP1301
De Angelis, T., Ferrari, G., and Moriarty, J. (2018). NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING. ANNALS OF APPLIED PROBABILITY 28, 112-147.
De Angelis, T., Ferrari, G., & Moriarty, J., 2018. NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING. ANNALS OF APPLIED PROBABILITY, 28(1), p 112-147.
T. De Angelis, G. Ferrari, and J. Moriarty, “NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING”, ANNALS OF APPLIED PROBABILITY, vol. 28, 2018, pp. 112-147.
De Angelis, T., Ferrari, G., Moriarty, J.: NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING. ANNALS OF APPLIED PROBABILITY. 28, 112-147 (2018).
De Angelis, Tiziano, Ferrari, Giorgio, and Moriarty, John. “NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING”. ANNALS OF APPLIED PROBABILITY 28.1 (2018): 112-147.